Vagina Is Swollen And Sore After Yeast Infection Medication?

For the past couple of days, I've been feeling itchy and burny and having a little bit of the pasty discharge that comes from a yeast infection… not bad but more mild symptoms but I've had yeast infections before. I'm going on a trip to New Jersey tomorrow so I wanted to get rid of it, I picked up Vagistat 1 Day Treatment and I used it last night. This morning I woke up and noticed that my vagina was more swollen and more sore than it was before I used it. Is this temporary? I don't really know what to expect because for my other yeast infections I used I think it was 5 day treatments. Anyone else with an experience like this? Any recommendations?

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________

Tags:

  • side effect sore on vag lips from m cream for infectuon
  • sore vagina after yeast infection
  • vaginal soreness after yeast infection
  • yeast infection vagina sore
  • sore after yeast infection
  • vagina dry after yeast infection
  • used yeast infection medicine but now im raw
  • vagina redness soreness after yeast infection
  • treated for a yeast infection but still sore
  • the lips of my vagina are raw after a yeast infection
  • yeast infection worse day after medication
  • swollen vulva after using yeast infection cream
  • swollen viginia after using yeast infection meds
  • swollen vagina from yeast infection medicine
  • swollen vagina after treating for a yeast infection
  • swollen vagina after treated yeast infection
  • vagina sensitive after yeast infection
  • vagina still sensitive after 4 days
  • yeast infection still sore after treatment
  • yeast infection sore vagina
This entry was posted in Bacterial Vaginosis. Bookmark the permalink.

4 Responses to Vagina Is Swollen And Sore After Yeast Infection Medication?

  1. pnkstellar says:

    It sounds to me like you have had an allergic reaction to the medication cause I have used that before and everything turned out fine. You should call your gyno and let him/her know what is going on, and don't use the one day treatment again, it may just be too strong of a medicine for you to use. You may just be sensitive to strong dosages.

  2. Jaime C says:

    Sounds like an allergic reaction. Go see your gyn. She made need to give you something.

  3. irishlass says:

    You will be fine it is a common side effect of yeast infection treatment. For future infections use a longer treatment. The stonger the treatment the more severe side effects can be. Try a three day treatment next time or oral diflucan perscription with cream to ease the itchy feeling below. Alot of patients complain when they use the 1 day treatments. Use a cold compress and sleep without undies for a day or so. If it is not gone in a week, if it gets worse or if you get a fever go to the doctors.

  4. Sara B says:

    It's probably just a side effect. If you feel short of breath, develop a fever, or the itching or pain spreads to your abdomen or hip joints, go see a doctor because you may be having a serious allergic reaction.

    More likely though, it's temporary and nothing to worry about. Those One-Day treatments are incredibly strong (think about it, they altered a seven-day treatment and made it one, that works just as well?). I've had reactions to the one-days as well. Put cool compresses (like a cool, damp washcloth) on your vulva if that makes it feel better, and take Advil (Ibuprofen) for the inflammation. I am also a fan of Azo for Yeast. It's an herbal supplement that helps with symptoms. (If you are on any medication, talk to your doctor or Nurse Practitioner before using it) If the inflammation doesn't improve within two or three days, or if it gets worse, go see a doctor, but I've had those same symptoms and more (the skin started peeling off my vulva- YIKES!) and mine improved within a few days.

    Best of luck, hon.

Leave a Reply